# SDR AALA20110123DFW01

- Difficulty date: January 20, 2011
- Submitted: January 24, 2011
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 45,157 hours, 5,585 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 10D EMERGENCY PATH LIGHT INOPERATIVE.  REPLACED LIGHT ASSEMBLY FOR SEAT 10D AFT EMERGENCY LIGHT.  OPS CHECK NORMAL.
